Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 146, NWS Jackson, MS

May 25, 2015Madison Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at May 25, 2015, 11:36 PM CDT for Madison Parish, Tensas Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 11:36 PM CDT (04:36 UTC)
Expired
May 26, 2015, 12:15 AM CDT
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Madison Parish, LA, Tensas Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 10:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
748 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WUUS54 KJAN 260436
SVRJAN
LAC065-107-260515-
/O.NEW.KJAN.SV.W.0146.150526T0436Z-150526T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1136 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON PARISH IN NORTHEASTERN LOUISIANA...
  TENSAS PARISH IN NORTHEASTERN LOUISIANA...

* UNTIL 1215 AM CDT

* AT 1136 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HOLLY RIDGE TO 8 MILES SOUTH OF WISNER...MOVING
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  COOTER POINT AROUND 1155 PM CDT.
  WAVERLY AND HELENA AROUND 1200 AM CDT.
  TENDAL AROUND 1205 AM CDT.
  NEWELLTON...ST. JOSEPH...LAKE BRUIN AND SONDHEIMER AROUND 1215 AM
  CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MOUND...RICHMOND AND DELTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR NORTHEASTERN
LOUISIANA AND SOUTHWESTERN MISSISSIPPI.

LAT...LON 3253 9147 3256 9108 3248 9112 3245 9098
      3236 9100 3232 9090 3229 9098 3219 9100
      3224 9103 3220 9116 3217 9117 3216 9100
      3207 9116 3200 9108 3185 9134 3176 9136
      3176 9126 3175 9127 3175 9154
TIME...MOT...LOC 0436Z 251DEG 33KT 3240 9168 3186 9168 

HAIL...0.75IN
WIND...60MPH
 
$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:27 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, May 25, 8:27 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
827 PM CDT MON MAY 25 2015

...SEVERE WEATHER LOOKING MORE LIKELY FOR WESTERN PORTIONS OF THE
ARKLAMISS REGION TONIGHT...

.UPDATE...A POTENT LINE OF THUNDERSTORMS WITH A HISTORY OF PRODUCING
SEVERE WEATHER HAS BEEN PUSHING EAST THROUGH THE ARKLATEX REGION
LATE THIS AFTERNOON AND EARLY THIS EVENING FASTER THAN ANTICIPATED.
AS I WRITE THIS LINE IS ON THE VERGE OF KNOCKING ON THE DOOR OF THE
ARKLAMISS DELTA AND I EXPECT IN ANOTHER HOUR VIGOROUS CONVECTION
WILL INDEED BE MOVING IN. THE SYNOPTIC AND THERMODYNAMIC SETUP VERY
SUPPORTIVE OF WIDESPREAD SEVERE WEATHER EARLIER IN THE SOUTHERN
PLAINS AND ARKLATEX SHOULD NOT BE QUITE AS SUPPORTIVE ACROSS THE
BULK OF THE LOWER MS VALLEY THIS EVENING. THAT SAID...THERE IS STILL
ENOUGH OF A LOW LEVEL JET TO FUEL STRONG AND POTENTIALLY DAMAGING
WIND GUSTS (AND MAYBE EVEN AN EMBEDDED TORNADO OR TWO) IN MY FAR
WESTERN ZONES AS THIS ACTIVITY MOVES IN LATER THIS EVENING. WANING
INSTABILITY AND A CONTINUED DOWNGRADE OF PARAMETER SPACE INTO THE
HEART OF THE REGION SHOULD CAUSE SEVERE WEATHER POTENTIAL TO EBB
CONSIDERABLY WITH EASTWARD PROGRESSION THROUGH THE REGION LATE
TONIGHT.

LOCALLY HEAVY RAINFALL IS OF COURSE AN ISSUE WE ARE MONITORING...BUT
AS LONG AS THE INCOMING LINE OF STORMS REMAINS PROGRESSIVE THEN BIG
FLOODING ISSUES SHOULD BE AVOIDED. THERE IS NOT YET AN EXPECTATION
THAT THIS LINE WILL HANG UP AND LEAD TO PROBLEMATIC TRAINING
THUNDERSTORM ACTIVITY...BUT OF COURSE WE WILL BE MONITORING FOR THAT
CLOSELY. /BB/

&&

.PREV DISCUSSION... /ISSUED 444 PM CDT MON MAY 25 2015/

DISCUSSION...
SHORT TERM...THE FOCUS OF CONVECTION HAS SHIFTED SOUTH AND WEST THIS
AFTERNOON AS THE AIRMASS IN EAST MS WAS STABILIZED BY MORNING
ACTIVITY. THE NEWER DEVELOPMENT HAS OCCURRED IN AN ENVIRONMENT
CHARACTERIZED BY 2000-3000 J/KG MLCAPE AND 30-40 KT EFFECTIVE BULK
SHEAR. UNLIKE YESTERDAY LOW LEVEL SHEAR IS NOT AS IMPRESSIVE...SO WE
ARE LESS LIKELY TO SEE MULTIPLE BOWING SEGMENTS PRODUCING WIND DAMAGE
OVER A LARGE AREA. HOWEVER UPDRAFTS WILL BE ROBUST ENOUGH TO
PRODUCE DOWNBURSTS RESULTING IN WIND DAMAGE OVER MORE LOCALIZED
AREAS...AND SOME HAIL.

HEADING INTO TONIGHT...DAYTIME CONVECTION SHOULD BE ON THE DECREASE
WITH THE LOSS OF DAYTIME HEATING AND FOCUS SHIFTS TO THE WEST AT THE
CONVECTIVE COMPLEX CURRENTLY PUSHING ACROSS TX/OK. CURRENT TIMING
EXPECTATIONS BRING A LINE OF STORMS INTO THE WESTERN PART OF THE CWA
BY MIDNIGHT. SPC SSEO SUGGESTS THESE STORMS WILL BEGIN TO LOSE STEAM
AS THEY APPROACH THE MS RIVER...HOWEVER THEY COULD STILL BE SEVERE
ESPECIALLY WEST OF I-55. DAMAGING WIND POTENTIAL IS OUR PRIMARY
CONCERN WITH ANY SEVERE STORMS...BUT HAIL AND A TORNADO OR TWO CANNOT
BE RULED OUT.

ON TUESDAY WHILE THERE IS SOME CERTAINTY IN THERE BEING SHOWERS AND
STORMS GIVEN THE OVERALL SYNOPTIC PATTERN...THERE IS LESS CERTAINTY
IN EXACTLY HOW THINGS WILL EVOLVE. ONCE AGAIN THERE WILL BE
FAVORABLE UPPER DIVERGENCE ACROSS THE REGION UNDER THE RIGHT ENTRANCE
REGION OF AN UPPER JET STREAK. AN UNSEASONABLY MOIST AIRMASS IS
EXPECTED TO BE IN PLACE WITH PWATS BETWEEN 1 3/4-2 INCHES. HOWEVER A
STRONG MID LEVEL SHORTWAVE WILL BE PULLING AWAY FROM THE AREA DURING
THE DAY...AND THERE IS THE POSSIBILITY THAT LINGERING CONVECTION FROM
TONIGHT COULD DISRUPT THE ENVIRONMENT EARLY IN THE DAY. BETWEEN THE
POTENTIAL FOR LINGERING STRONG STORMS IN THE MORNING AND THE
POTENTIAL FOR SEVERE STORMS WITH NEWER DEVELOPMENT DURING THE
DAY...WE WILL CONTINUE TO HIGHLIGHT A LIMITED THREAT FOR SEVERE
ACROSS THE CWA. ALSO...GIVEN THE AMOUNT OF RAINFALL THAT HAS OCCURRED
OVER THE PAST FEW DAYS (RADAR ESTIMATES OF 3-5 INCHES IN A SWATH FROM
NEAR JACKSON NNE TO PARTS OF THE HWY 82 CORRIDOR) IT WOULD NOT TAKE
MUCH ADDITIONAL RAIN TO CAUSE FLOODING IN THOSE AREAS.

THOUGH THE STRONGER UPPER JET SUPPORT WILL PULL AWAY FROM THE REGION
ON WEDNESDAY AN UPPER TROUGH AXIS WILL REMAIN NEARBY...WITH
ADDITIONAL DISTURBANCES MOVING ACROSS THE REGION. THIS WILL KEEP A
DECENT CHANCE FOR CONVECTION AROUND INTO THE MIDDLE OF THE
WEEK...ESPECIALLY THE FARTHER SOUTH AND EAST YOU GO IN THE
CWA...WHICH IS WHERE BETTER DEEP LAYER MOISTURE WILL RESIDE. /DL/

LONG TERM...THE SURFACE RIDGE WILL REMAIN IN PLACE THURSDAY AND
FRIDAY BUT RIDGING ALOFT WILL STRENGTHEN FROM THE WESTERN GULF ACROSS
THE SOUTHEAST STATES. THIS WILL RESULT IN MORE ISOLATED TO SCATTERED
DIURNAL COVERAGE OF CONVECTION TO END THE WORK WEEK. BY SATURDAY
ANOTHER SHORTWAVE TROUGH IS EXPECTED TO BE OVER THE CENTRAL PLAINS.
THE GFS IS A LITTLE DEEPER WITH THE TROUGH AND STRONGER WITH THE
ASSOCIATED SURFACE LOW THAN THE ECMWF AND CMC...BUT CONSENSUS
SUGGESTS POPS WILL INCREASE GOING INTO SUNDAY AS THE SYSTEM DRAWS
CLOSER. THE TROUGH AXIS IS EXPECTED TO BE JUST WEST OF OUR CWA MONDAY
EVENING. NORMAL LOWS RUN IN THE MID 60S AND NORMAL HIGHS RUN 85 TO
87F. DUE TO MOISTURE LEVELS REMAINING HIGH THROUGH THE PERIOD
OVERNIGHT LOWS WILL BE ABOVE NORMAL. AFTERNOON HIGHS WILL TOP OUT
CLOSE TO NORMAL THROUGH THE PERIOD. /22/

&&

.AVIATION...NUMEROUS SHRA/TSRA WITH GUSTY WINDS WILL AFFECT AT LEAST
GLH/TVR/GWO/HEZ/HKS/JAN THROUGH MIDNIGHT WITH SOME STORMS POSSIBLE
LATER TONIGHT AT GTR/CBM/MEI/NMM/PIB/HBG AS WELL. IN THE VERY MOIST
AIRMASS...WIDESPREAD MVFR/OCNL IFR CIGS WILL BE PREVALENT LATE
TONIGHT THROUGH TUESDAY MORNING. POTENTIALLY POTENT THUNDERSTORMS
WILL AGAIN BE POSSIBLE TOMORROW. /BB/EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  83  69  85 /  82  80  48  57
MERIDIAN      69  81  68  83 /  63  75  43  64
VICKSBURG     72  83  69  86 / 100  78  40  55
HATTIESBURG   70  83  70  84 /  55  74  40  65
NATCHEZ       72  84  70  85 / 100  76  34  58
GREENVILLE    71  82  69  85 / 100  71  36  39
GREENWOOD     70  81  68  84 /  99  77  40  46

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/DL/22
Hazardous weather outlook, May 25, 8:11 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT MON MAY 25 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-047-060-270115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-ADAMS-
811 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND PORTIONS OF WESTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT THROUGH TUESDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...MAINLY THIS EVENING

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS
WESTERN PORTIONS OF THE ARKLAMISS...MAINLY BEFORE MIDNIGHT. THE MAIN
CONCERN WILL BE DAMAGING WIND GUSTS AND PERHAPS A COUPLE OF
TORNADOES. IN ADDITION...LOCALLY HEAVY RAIN PRODUCING FLASH FLOODING
IS A POSSIBILITY.

STORMS MAY REDEVELOP TUESDAY AND BRING A LIMITED THREAT FOR DAMAGING
WIND GUSTS AND A COUPLE OF TORNADOES ALONG WITH ADDITIONAL HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

A LIMITED THREAT FOR SEVERE WEATHER AND HEAVY RAIN...INCLUDING
DAMAGING WIND GUSTS...A COUPLE OF TORNADOES...AND LOCALIZED FLASH
FLOODING...WILL CONTINUE INTO TUESDAY EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH TUESDAY NIGHT.

MSZ026>030-032-033-036>038-042>044-048>050-053>055-059-061>064-
270115-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-OKTIBBEHA-HOLMES-
ATTALA-WINSTON-YAZOO-MADISON-LEAKE-HINDS-RANKIN-SCOTT-CLAIBORNE-
COPIAH-SIMPSON-JEFFERSON-FRANKLIN-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-
811 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT THROUGH TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT THROUGH TUESDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH TUESDAY

A LINE OF STRONG TO LOCALLY SEVERE THUNDERSTORMS IS EXPECTED TO MOVE
ACROSS WESTERN PORTIONS OF THE ARKLAMISS...LATE THIS EVENING. THE
MAIN CONCERN WILL BE DAMAGING WIND GUSTS AND PERHAPS A COUPLE OF
TORNADOES. IN ADDITION...LOCALLY HEAVY RAIN PRODUCING FLASH FLOODING
IS A POSSIBILITY.

STORMS MAY REDEVELOP TUESDAY AND BRING A LIMITED THREAT FOR DAMAGING
WIND GUSTS AND A COUPLE OF TORNADOES ALONG WITH ADDITIONAL HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

A LIMITED THREAT FOR SEVERE WEATHER AND HEAVY RAIN...INCLUDING
DAMAGING WIND GUSTS...A COUPLE OF TORNADOES...AND LOCALIZED FLASH
FLOODING...WILL CONTINUE INTO TUESDAY EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH TUESDAY NIGHT.

MSZ031-039-045-046-051-052-056>058-065-066-072>074-270115-
LOWNDES-NOXUBEE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-
CLARKE-COVINGTON-JONES-MARION-LAMAR-FORREST-
811 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
SOUTHEASTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TUESDAY

FLOODING
THREAT...LIMITED
TIMING...TUESDAY

ADDITIONAL STORMS ARE POSSIBLE LATER ON TONIGHT ALTHOUGH SEVERE
WEATHER AND FLOODING ISSUES ARE GENERALLY NOT ANTICIPATED AT THIS
TIME THROUGH TONIGHT.

HOWEVER...STORMS ARE EXPECTED TO REDEVELOP TUESDAY AND BRING A
LIMITED THREAT FOR DAMAGING WIND GUSTS AND A COUPLE OF TORNADOES
ALONG WITH ADDITIONAL HEAVY RAINFALL AND LOCALIZED FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

A LIMITED THREAT FOR SEVERE WEATHER AND HEAVY RAIN...INCLUDING
DAMAGING WIND GUSTS...A COUPLE OF TORNADOES...AND LOCALIZED FLASH
FLOODING...WILL CONTINUE INTO TUESDAY EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY
THROUGH TUESDAY NIGHT.

50

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, May 25, 9:57 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
957 PM CDT MON MAY 25 2015

ARZ074-LAZ007-260345-
ASHLEY AR-MOREHOUSE LA-
957 PM CDT MON MAY 25 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ASHLEY COUNTY IN
SOUTHEASTERN ARKANSAS AND NORTHWESTERN MOREHOUSE PARISHES UNTIL 1045
PM CDT...

AT 955 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
FARMERVILLE TO NEAR WILMAR...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  BEEKMAN AROUND 1020 PM CDT.
  GALION AROUND 1030 PM CDT.
  JONES AROUND 1035 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BONITA...BLANCHTON
AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
      3321 9208 3324 9209 3328 9204 3331 9198
      3335 9199 3338 9196 3340 9199 3339 9146
      3319 9146 3275 9168 3276 9206 3297 9208
      3301 9207 3303 9211
TIME...MOT...LOC 0255Z 264DEG 51KT 3284 9230 3366 9189

BYB
Special weather statement, May 25, 10:41 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1041 PM CDT MON MAY 25 2015

ARZ074-075-260415-
ASHLEY AR-CHICOT AR-
1041 PM CDT MON MAY 25 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ASHLEY AND CHICOT
COUNTIES UNTIL 1115 PM CDT...

AT 1041 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MONTROSE TO NEAR
JONES...AND MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  PORTLAND AND MONTROSE AROUND 1045 PM CDT.
  PARKDALE AROUND 1055 PM CDT.
  LAKE VILLAGE AND MCMILLAN CORNER AROUND 1100 PM CDT.
  EUDORA AND CHICOT JUNCTION AROUND 1115 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3339 9161 3339 9146 3356 9145 3352 9132
      3356 9123 3344 9123 3350 9117 3346 9112
      3339 9119 3338 9117 3345 9106 3335 9114
      3324 9110 3329 9106 3328 9106 3313 9113
      3313 9120 3302 9117 3301 9170
TIME...MOT...LOC 0341Z 255DEG 40KT 3333 9156 3304 9168

CME
Special weather statement, May 25, 11:03 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1103 PM CDT MON MAY 25 2015

ARZ075-MSZ018-034-260430-
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
1103 PM CDT MON MAY 25 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHICOT...SOUTHERN
BOLIVAR AND WASHINGTON COUNTIES UNTIL 1130 PM CDT...

AT 1102 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JERSEY POINT TO
EUDORA...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  SCOTT AND JERSEY POINT AROUND 1110 PM CDT.
  BENOIT AROUND 1115 PM CDT.
  AVON AND WAYSIDE AROUND 1125 PM CDT.
  CLEVELAND...HOLLANDALE...RENOVA...BOYLE AND ESTILL AROUND 1130 PM
CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MERIGOLD...PACE AND
ARCOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3362 9066 3362 9076 3327 9076 3327 9075
      3312 9078 3305 9136 3356 9123 3360 9113
      3364 9116 3366 9121 3370 9120 3371 9116
      3366 9109 3368 9103 3372 9106 3370 9111
      3372 9114 3373 9113 3390 9066
TIME...MOT...LOC 0402Z 253DEG 38KT 3365 9116 3314 9128

CME
Special weather statement, May 25, 11:15 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1115 PM CDT MON MAY 25 2015

LAZ009-MSZ040-260445-
EAST CARROLL LA-ISSAQUENA MS-
1115 PM CDT MON MAY 25 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CARROLL PARISH IN
NORTHEASTERN LOUISIANA AND ISSAQUENA COUNTIES UNTIL 1145 PM CDT...

AT 1115 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GASSOWAY TO NEAR
DARNELL...AND MOVING EAST AT 60 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  TRANSYLVANIA AROUND 1125 PM CDT.
  GRACE AROUND 1130 PM CDT.
  FITLER AROUND 1135 PM CDT.
  VALLEY PARK AROUND 1145 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MAYERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3301 9126 3300 9117 3301 9116 3301 9092
      3294 9091 3289 9094 3286 9094 3285 9096
      3283 9097 3266 9096 3266 9075 3259 9078
      3257 9137
TIME...MOT...LOC 0415Z 264DEG 51KT 3301 9119 3267 9137

CME
Local storm report, May 25, 11:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1118 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     TSTM WND DMG     MER ROUGE               32.78N 91.79W
05/25/2015                   MOREHOUSE          LA   LAW ENFORCEMENT

            SOME TREES DOWNED IN THE AREA...WITH ONE ON COOPER LAKE
            ROAD NORTH OF THE CITY AND ONE IN THE CITY LIMITS.

&&

DCOX
Local storm report, May 25, 11:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1131 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     7 SSW BUCKNER           32.20N 91.97W
05/25/2015                   RICHLAND           LA   LAW ENFORCEMENT

            TREE DOWN ACROSS WHITE PERCH RD.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:57 PM CDTSpecial Weather StatementJANMorehouse48 min
May 25, 10:40 PM CDTSevere Thunderstorm WarningJANFranklin, Morehouse, Richland, West Carroll65 min
May 25, 11:15 PM CDTSpecial Weather StatementJANEast Carroll30 min
May 25, 11:15 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin45 min
May 25, 11:42 PM CDTSevere Thunderstorm WarningJANConcordia48 min
May 26, 12:12 AM CDTSevere Thunderstorm WarningJANMadison, Tensas78 min
May 26, 12:22 AM CDTFlash Flood WarningJANConcordia3 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.